Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1958, Volume 26, Issue 3

An Econometric Analysis of the Import Demand Function for Burlap (Hessian) in the U.S.A., 1919-53<416:AEAOTI>2.0.CO;2-A
p. 416-428

N. K. Choudhry

This is a study of the varying relative importance of different factors determining the import demand function for burlap in the U.S.A. as between different time periods based on regression analysis. The limited information method and the least squares method are applied to the same model and a case study is made of their mutual consistency.

Log In To View Full Content